A member asked:

5 mg bystolic, (nebivolol) 7.5 mg hydrocodone x 2/day, uta capsule x 3/day. are these considered high doses that could cause cns depression?

9 doctors weighed in across 2 answers
Dr. John Moranville answered

Specializes in Psychiatry

Not sure what you are referring to as uta. Bystolic (nebivolol) is a BP medication. Hydrocodone does have some CNS depression. That is not that high of a dose, but is not a medication you should be taking on a regular basis long term.

Answered Jun 10, 2014

5.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Rita Agarwal answered

Specializes in Anesthesiology

Cause respiratory depression. I don't know what bystolis is and I am assuming uta is ultram? If so these aren't particularly high doses, but each patient is different and can have variable responses to medications and their side effects.

Answered Nov 27, 2017

5.4k views

Thank

Related Questions

A member asked:

How can CNS depression cause respiratory alkalosis?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...